Translator Disclaimer
March, 1974 On the Joint Distribution of Friedman's $\chi_r^2$ Statistics
D. R. Jensen
Ann. Statist. 2(2): 311-322 (March, 1974). DOI: 10.1214/aos/1176342665

Abstract

This study is concerned with the joint distribution of Gerig's (1969) statistics when applied to tests for shift in various marginal distributions pertaining to complete two-way multivariate data. The exact small-sample distribution can be found using conditional permutation arguments, and the limiting permutation distribution is shown to belong to a known class of multivariate chi-square distributions. A special case yields the limiting joint distribution of Friedman's (1937) $_{\chi r^2}$ statistics for the one-dimensional marginal distributions. Berry-Esseen bounds are given for the rate of convergence of the joint distribution to its limiting form when the underlying distributions are identical over replications.

Citation

Download Citation

D. R. Jensen. "On the Joint Distribution of Friedman's $\chi_r^2$ Statistics." Ann. Statist. 2 (2) 311 - 322, March, 1974. https://doi.org/10.1214/aos/1176342665

Information

Published: March, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0275.62037
MathSciNet: MR397981
Digital Object Identifier: 10.1214/aos/1176342665

Subjects:
Primary: 62G10
Secondary: 60F05, 62H10

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2 • No. 2 • March, 1974
Back to Top